# SDR DALA2021061403206

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 62,898 hours, 8,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR SHOWS OPEN ON THE GND. HAVE TO CYCLE DOOR FULLY OPEN THEN RE-CLOSE IN ORDER FOR LIGHT TO GO OUT ON ECAM & FAP. CORRECTIVE ACTION: REMOVED DEBRIS. CYCLED DOOR MULTIPLE TIMES. NO DEFECTS NOTED. (7315310)
